Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 53-56
http://dx.doi.org/10.1155/S0161171296000099

On extension of pairwise θ-continuous maps

Department of Pure Mathematics, University of Calcutta 35, Ballygunge Circular Road, Calcutta 700 019, India

Received 17 June 1993; Revised 8 May 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Sen and M. N. Mukherjee, “On extension of pairwise -continuous maps,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 53-56, 1996. doi:10.1155/S0161171296000099